Posted on MsJekYll'z Absinthe Forum
Topic created by Fiona
on Sun, 16 Nov 2008 at 05:41
Fiona said on Sun, 16 Nov 2008 at 05:41...
Sadely enough I have recently had a very bad experience with absinthe. I tried it for the first time recently. I bought Lucid which was suppose to be a decent brand. It's also legal in the US. After just two shots of Lucid I began to feel very strange. I started having cold chills and went to lay down. I began to throw up and the my eyes felt heavy. I started to "fade" out and as I was unconcious I began to have seizures. I would regain conciousness for a little while and then slip back into unconciousness. Those around me stayed with me for five hours and u continued to have seizure after siezure. The worst part about this was I could hear and feel everything while this went on. Every seizure I had I could feel. It was completely terrifying. This is just a personal experience and may be very rare. All I know is when you read an article on Absinthe and it starts to talk about there are no negative reactions and they are myths maybe you shouldn't write them off so quick.
Dick absinthe said on Mon, 19 Jun 2017 at 00:54...
Yea, I've noticed that they have up'd the thujone content in Lucid. I did three shots and the walls began to cave in. Fractals and tracers were everywhere. I think the content of thujone is 500 mg. Wow Ted, you said fuck it.
Copyright © 1997-2009 MsJekYll
Dancing with the Green Fairy.